# SDR DLM90021159

- Difficulty date: October 2, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 20,570 hours, 10,999 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE ORIGINAL WRITE UP HAPPENED IN ONTARIO. A/C NOW LOCATED MCI. DURING POWER TRANSFER FROM GROUND POWER TO SHIPS POWER SPARKS SEEN COMING FROM OVERHEAD BIN AT 12 C. AREA INSPECTED NO TROUBLE FOUND IN ONT.  UPON ARRIVAL TO MCI PILOTS NOTICED C/B POPPED FOR PASSENGER OVERHEAD LIGHTS AND HANDRAIL LIGHTS ON RT SIDE OF A/C. TECHNICIANS PULLED DOWN OVERHEAD BIN BETWEEN 12C TO 15 C FOUND WIRES HAD CHAFED ON OVERHEAD BIN SUPPORT BRACKET AT 12C  APPROX 1 FT FROM PLUG P5-3410 WIRES REPAIRED AND RELOCATED.
